Doctors Lounge - Oncology AnswersBack to Oncology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/21/2017.
Forum Name: Cervical Cancer
|beara101 - Fri Apr 13, 2007 4:44 pm||
I am a 20 year old female and my doctor told me i have pcos two years ago. The result of my ultrasound showed that both my ovaries were quite large and both cotain a few small follicles. There is also an echogenic nodule in the right ovary which they said could be a dermoid cyst. I currently take birth control pills to regulate my mentstrual cycle. I have recently become sexually active and have always experienced pain during sex. What is the cause of this and what can be done to avoid this pain?
|Dr. Chan Lowe - Sat Apr 21, 2007 12:57 am||
Pain during intercourse is most commonly due to some muscle spasms. This may or may not be associated with your PCOS.
Be sure to use plenty of lubrication as this will decrease friction and should help with pain. Also, anxiety contributes to muscle spasms so try to relax as much as you can.
If these things don't help I would recommend that you see your gynecologist for an examination to be sure there is nothing else that may be causing your pain. You can also discuss treatment options.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.